# SDR AALA202010099010

- Difficulty date: October 9, 2020
- Submitted: October 9, 2020
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 62,204 hours, 23,589 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3942
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 62,914 hours, 23,473 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  MULTIPLE EMERGENCY LIGHTS ON SEATS LEFT SIDE OF AIRCRAFT INOPERATIVE AND EXIT SIGN AT L3 DOOR INOPERATIVE.  FOUND EMERGENCY POWER SUPPLY UNIT 11WL BAD.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT 11WL AND BATTERY (AALA202010099019), PER AMM 33-51-38.
